# SDR YENA2023041400399

- Difficulty date: April 11, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N789JB
- Make and model: Airbus A320-232
- Aircraft serial: 04612
- Aircraft time: 46,140 hours, 15,992 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lgciu
- Part number: 664700500A4D
- Part serial: 3286
- Condition: Failed
- Location: 5ga1
- Part time: 71,197 hours, 25,772 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1005, JFK- PDX. (AIRCRAFT PERFORMED AN AIR TURN BACK TO JFK) ' UPON TAKEOFF L/G GEAR NOT UPLOCKED CAUTION MESSAGE APPEARED; REF L/P 3720661, ITEM 2 (GROUND CONFIG AFTER FLT CONFIG W/ ELECT PWR C/W IAW AMM TASK 32-00-00-860-002A, AMM TASK 34-11-00-440-801 AND AMM TASK 21-26-00-860-001.), 3720662, ITEM 1 (REMOVED AND REPLACED NLG PROX SW 25GA IAW AMM 32-31-73. OPS TEST GOOD) & 2 (REMOVED AND REPLACED #1 LGCIU IAW AMM 32-31-71. BITE TEST DONE IAW AMM 32-69-00. NO DEFECTS NOTED) AND 3720663, ITEM 1 (REMOVED AND REPLACED #2 LGCIU IAW AMM 32-31-71. BITE TEST DONE IAW AMM 32-69-00. NO DEFECTS NOTED.) REPLACED NLG PROX SENSOR 25 GA AND REPLACED LGCIU 1 & 2. ALL OPS CHECK IS GOOD. FUNCTIONAL TEST OF THE NORMAL EXT AND RETRACTION OF L/G C/W. ALL GOOD. A/C OK FOR SERVICE.'
